Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, pp. 75-107
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_1_75_0,
author = {Acquistapace, Paolo and Terreni, Brunello},
title = {Linear parabolic equations in {Banach} spaces with variable domains but constant interpolation spaces},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {75--107},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {1},
mrnumber = {863636},
zbl = {0612.34057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_75_0/}
}
TY - JOUR AU - Acquistapace, Paolo AU - Terreni, Brunello TI - Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 75 EP - 107 VL - 13 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_75_0/ LA - en ID - ASNSP_1986_4_13_1_75_0 ER -
%0 Journal Article %A Acquistapace, Paolo %A Terreni, Brunello %T Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 75-107 %V 13 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_75_0/ %G en %F ASNSP_1986_4_13_1_75_0
Acquistapace, Paolo; Terreni, Brunello. Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, pp. 75-107. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_75_0/
